# SDR ABXA9800347

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114273
- Condition: Cracked
- Location: Bs 980
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SKIN CRACKED ABOVE LONGERON 17L STATION 980.  REPAIRED SKIN IAW ABX REA D953-23222 MR.
